Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fibrations that are cofibrations. II


Author: Juan M. Alonso
Journal: Proc. Amer. Math. Soc. 105 (1989), 486-490
MSC: Primary 55P05; Secondary 55P60, 55R05
DOI: https://doi.org/10.1090/S0002-9939-1989-0977927-0
MathSciNet review: 977927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that fibrations that are cofibrations can be described quite explicitly (in terms of localization) when the total space of the fibration is nilpotent and that, in the absence of nilpotency, no such simple characterization exists.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P05, 55P60, 55R05

Retrieve articles in all journals with MSC: 55P05, 55P60, 55R05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0977927-0
Article copyright: © Copyright 1989 American Mathematical Society